# SDR UPS06146148

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WORKING A DOOR SLIDE INDICATION PROBLEM DOOR SLIDE WAS ACCIDENTALLY DEPLOYED.  REPLACED REMOVED ESCAPE SLIDE PER MM 25-61-21-4.  OP'S GOOD.  OK FOR SERVICE, M319853 CLOSED.
